Back
 JAMP  Vol.3 No.12 , December 2015
The New Infinite Sequence Complexion Solutions of a Kind of Nonlinear Evolutionary Equations
Abstract: The method combining the function transformation with the auxiliary equation is presented and the new infinite sequence complexion solutions of a class of nonlinear evolutionary equations are constructed. Step one, according to two function transformations, a class of nonlinear evolutionary equations is changed into two kinds of ordinary differential equations. Step two, using the first integral of the ordinary differential equations, two first order nonlinear ordinary differential equations are obtained. Step three, using function transformation, two first order nonlinear ordinary differential equations are changed to the ordinary differential equation that could be integrated. Step four, the new solutions, Bäcklund transformation and the nonlinear superposition formula of solutions of the ordinary differential equation that could be integrated are applied to construct the new infinite sequence complexion solutions of a class of nonlinear evolutionary equations. These solutions are consisting of two-soliton solutions, two-period solutions and solutions composed of soliton solutions and period solutions.
Cite this paper: Yi, L. , Bao, J. and Taogetusang, &. (2015) The New Infinite Sequence Complexion Solutions of a Kind of Nonlinear Evolutionary Equations. Journal of Applied Mathematics and Physics, 3, 1624-1632. doi: 10.4236/jamp.2015.312187.
References

[1]   Wang, X.Y. and Zhao, N. (1991) New Solitons in Coupled Scalar Field Theory. Acta Physica Sinica, 40, 359-364.

[2]   Fan, E.G., Zhang, H.Q. and Lin, G. (1998) Exact Solutions to the Nonlinear Coupled Scalar Field Equations. Acta Physica Sinica, 47, 1064-1070.

[3]   Liu, C.P. (2000) The Soliton Solutions for a Class of Nonlinear Coupled Equations. Acta Physica Sinica, 49, 1904-1908.

[4]   Li, D.S. and Zhang, H.Q. (2003) The New Doubly-Periodic Solutions for Nonlinear Coupled Scalar Field Equations (1). Acta Physica Sinica, 52, 2373-2378.

[5]   Li, D.S. and Zhang, H.Q. (2003) The New Doubly-Periodic Solutions for Nonlinear Coupled Scalar Field Equations (2). Acta Physica Sinica, 52, 2379-2385.

[6]   Pietrzyk, M., Kanattskov, I. and Bandelow, U. (2008) On the Propagation of Vector Ultra-Short Pulses. Journal of Nonlinear Mathematical Physics, 15, 70-162.
http://dx.doi.org/10.2991/jnmp.2008.15.2.4

[7]   Sakovich, S. (2008) Integrability of the Vector Short Pulse Equation. Journal of the Physical Society of Japan, 77, Article ID: 123001.
http://dx.doi.org/10.1143/jpsj.77.123001

[8]   Kozlov, S.A. and Sazonov, S.V. (1997) Nonlinear Propagation of Optical Pulses of a Few Oscillations Duration in Dielectric Media. Journal of Experimental and Theoretical Physics, 84, 221-228.
http://dx.doi.org/10.1134/1.558109

[9]   Rui, W.G. (2013) Different Kinds of Exact Solutions with Two-Loop Character of the Two-Component Short Pulse Equations of the First Kind. Communications in Nonlinear Science and Numerical Simulation, 18, 2667-2678.
http://dx.doi.org/10.1016/j.cnsns.2013.01.020

[10]   Taogetusang and Yi, L.N. (2014) New Complexion Two-Soliton Solutions to a Kind of Nonlinear Coupled System. Acta Physica Sinica, 63, Article ID: 160201.

[11]   Taogetusang and Yi, L.N. (2014) New Infinite Sequence Solutions to Equations of Sine-Gordon Type. Acta Physica Sinica, 63, Article ID: 215202.

[12]   Taogetusang, S. and Li, S.M. (2010) New Application to Riccati Equation. Chinese Physics B, 19, Article ID: 080303.
http://dx.doi.org/10.1088/1674-1056/19/8/080303

[13]   Wang, J.M. (2012) Riemann θ Function Solutions to Modified Korteweg de Vries-Sine-Gordon Equation. Acta Physica Sinica, 61, Article ID: 080201.

 
 
Top